Alert archive / Colorado / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 237, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 6, 2018, 11:49 PM MDT for Pueblo County, Colorado. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2018, 11:49 PM MDT (05:49 UTC)
- Expired
- Aug 7, 2018, 12:30 AM MDT
- In force
- 41 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 34 km from the middle of the area, began a volume at 05:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 5.8 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1181 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1882 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 4.5
The text
As transmitted.
091
WUUS55 KPUB 070549
SVRPUB
COC101-070630-
/O.NEW.KPUB.SV.W.0237.180807T0549Z-180807T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
1149 PM MDT MON AUG 6 2018
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northeastern Pueblo County in southeastern Colorado...
* Until 1230 AM MDT.
* At 1149 PM MDT, a severe thunderstorm was located over Pinon, or 10
miles north of Pueblo, moving southeast at 15 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Pueblo, Boone, Salt Creek, Blende, Avondale, Pueblo Depot, Pinon
and Pueblo West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3843 10473 3851 10470 3850 10454 3828 10426
3812 10427 3815 10461
TIME...MOT...LOC 0549Z 327DEG 14KT 3842 10459
HAIL...1.00IN
WIND...<50MPH
$$
Hodanish2 follow-up statements
132
WWUS55 KPUB 070604
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
1204 AM MDT TUE AUG 7 2018
COC101-070630-
/O.CON.KPUB.SV.W.0237.000000T0000Z-180807T0630Z/
Pueblo CO-
1204 AM MDT TUE AUG 7 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM MDT
FOR NORTHEASTERN PUEBLO COUNTY...
At 1204 AM MDT, a severe thunderstorm was located near Pinon, or 10
miles north of Pueblo, moving southeast at 10 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Pueblo, Boone, Salt Creek, Blende, Avondale, Pueblo Depot, Pinon and
Pueblo West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3836 10466 3847 10466 3850 10454 3828 10426
3812 10427 3815 10461
TIME...MOT...LOC 0604Z 320DEG 9KT 3841 10456
HAIL...1.75IN
WIND...60MPH
$$
Hodanish162
WWUS55 KPUB 070619
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
1219 AM MDT TUE AUG 7 2018
COC101-070630-
/O.CON.KPUB.SV.W.0237.000000T0000Z-180807T0630Z/
Pueblo CO-
1219 AM MDT TUE AUG 7 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM MDT
FOR NORTHEASTERN PUEBLO COUNTY...
At 1218 AM MDT, a severe thunderstorm was located 8 miles southeast
of Pinon, or 8 miles northeast of Pueblo, moving southeast at 15 mph.
An additional severe storm was over the south side of Pueblo, and it
was moving southeast at 5 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Pueblo, Boone, Salt Creek, Blende, Avondale, Pueblo Depot, Pinon and
Pueblo West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3836 10466 3847 10466 3850 10454 3828 10426
3812 10427 3815 10461
TIME...MOT...LOC 0618Z 327DEG 14KT 3836 10452
HAIL...1.25IN
WIND...60MPH
$$
HodanishWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 9:19 PM MDT, 2 hours 30 minutes earlier.
Area forecast discussion, Aug 6, 9:19 PM MDT, 2 hours 30 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 919 PM MDT Mon Aug 6 2018 .UPDATE... Issued at 918 PM MDT Mon Aug 6 2018 Extended SVR Watch 333 across the southeast plains through 04z. && .SHORT TERM...(This evening through Tuesday) Issued at 229 PM MDT Mon Aug 6 2018 Precipitable water (PW) values over the eastern plains today are and inch and higher, with less than an inch over western areas. Low level upslope flow over eastern areas will continue into the evening and could help sustain convection along the eastern mtns. Models agree and have been consistent in showing widespread tstms moving acrs the southeast plains through the evening as an upper level disturbance moves acrs the area. Western area are expected to mainly have isolated to scattered showers/tstms. NAM and GFS show the upper disturbance moving out of the area in the late evening, with decreasing convection acrs the plains from west to east. However the latest HRRR is showing another line of storms moving into the northern portions of El Paso county around 06Z tonight and then continuing southeastward acrs the plains. Not sure if this will happen, but we'll have to monitor how things develop. The main concerns for this evening are the potential for flooding on burn scars that are over and near the eastern mtns, and the potential for severe weather over the plains. Storms will have the potential to produce heavy rain over the mtns and plains this afternoon and evening, and this will be a risk particularly if it occurs over burn scars or urban areas. The NAM is forecasting CAPE values over 2000 J/kg acrs the plains this afternoon and evening, with bulk shear values of 40-50 kts. SPC has a slight risk of severe over southeast CO. The main risks are large hail and damaging wind gusts, but an isolated tornado or two cannot be ruled out. For late tonight, the forecast models show some light lingering precip chances over the plains, and possibly some of the eastern mtns. Conditions on Tue are expected to be similar to today. Another upper disturbance is forecast to move over eastern CO, but it may be exiting the area by late afternoon or early evening. Forecast models show storms mostly developing after noon, and then mainly being over and near the eastern mtns and the Palmer Dvd and El Paso county, and the Raton Ridge, with storms not moving over the eastern plains until evening. PW values over eastern areas remain high on Tue and low level upslope flow continues. Afternoon CAPE are again expected to be over 2000 J/kg with 40-50 kts of shear, and once again SPC has eastern areas in a marginal risk for severe weather. .LONG TERM...(Tuesday night through Monday) Issued at 229 PM MDT Mon Aug 6 2018 Ensembles spreads are low through the extended period with higher confidence in the overall forecast. Operational solutions are also similar through the extended period, with wet conditions early in the period, with drier conditions late this week into the weekend. Tuesday night through Wednesday...high pressure will be centered over the western states with shortwaves dropping south across Colorado. The first will be moving southeast across Eastern Colorado Tuesday night. Heavy rain and thunderstorms will likely be ongoing, initially along the Eastern Mountains, spreading east across the Plains Tuesday night into Wednesday morning. Flash flooding will remain a threat, especially on area burn scars. There is also a small severe threat across the Plains with large hail and strong winds being the primary threats. On Wednesday, expect another round of heavy rainfall due to showers and thunderstorms. Outflow from the previous nights convection will turn flow upslope easterly across the Plains. This will help convection develop over the Eastern Mountains, and spread southeast through the evening hours. A few strong to severe storms are possible across the Eastern Plains during the evening hours. Flash flooding will remain a threat on area burn scars and areas that see heavier rainfall Tuesday. Thursday through Monday...high pressure will shift northeast through early next week forcing flow across the region northeasterly. Drier air will also work across the area. Heavier showers and thunderstorms will remain possible over the mountains on Thursday. As we move into Friday into Monday, shower and thunderstorm activity will become more isolated to scattered in nature. They will also become more diurnally and terrain driven. Given the northeasterly flow aloft, the thunderstorm activity will shift southwest into New Mexico during the evening to overnight hours. Temperatures are expected to remain warm across the region. Afternoon highs will generally be in the mid 80s to lower 90s, with the warmest conditions beyond Thursday. Overnight lows will continue to be mild with upper 50s to mid 60s. Mozley && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 229 PM MDT Mon Aug 6 2018 There will be a good chance for showers and thunderstorms at KCOS and KPUB thru at least early this evening. Heavy rain could reduce the visibility. Late tonight there could also be some low clouds at KCOS and KPUB creating MVFR conditions. KALS is expected to have VFR conditions thru the next 24 hrs, however easterly low level winds tonight, could bring some moisture to the area and the potential for some low clouds late tonight and early Tue. Another round of thunderstorms is expected Tue afternoon and evening at KPUB and KCOS. && .PUB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until midnight MDT tonight for COZ072>075- 079>081-087-088. && UPDATE...MW SHORT TERM...28 LONG TERM...MOZLEY AVIATION...28
Hazardous weather outlook, Aug 6, 11:03 AM MDT, 12 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1103 AM MDT Mon Aug 6 2018 COZ058>089-093>099-071715- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1103 AM MDT Mon Aug 6 2018 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Scattered to numerous showers and thunderstorms are expected across the southeast mountains and plains this afternoon and evening. Some storms will produce moderate to heavy rainfall rates at times, and could present a flash flood risk for area burn scars. As storms track east across the plains, a few of the storms may become severe, producing damaging wind gusts around 60 mph, one inch diameter or larger hail, and frequent cloud to ground lightning. The possibility of a tornado or two cannot be ruled out. Thunderstorm activity is expected to persist across the plains into the late night hours. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Scattered thunderstorms will be possible again Tuesday and Wednesday across the southeast mountains and plains. A few severe thunderstorms will be possible both days, with large hail and damaging winds the primary storm threats. The flash flood risk will be elevated both days, particularly for burn scars in the southeast mountains including, Spring, Junkins, Hayden Pass, and Waldo. Thunderstorms will become more isolated in coverage for Thursday through the weekend, with a drying trend expected through the period. Thunderstorms will be more likely to stay confined to the mountain areas, with lightning, wind gusts up to 40 mph, and brief heavy rainfall being the primary storm risks. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible this afternoon and evening across the southeastern mountains and plains. 28/28
In the hours before
Special weather statement, Aug 6, 9:26 PM MDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Pueblo CO
926 PM MDT MON AUG 6 2018
COZ088-094-070415-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
926 PM MDT MON AUG 6 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAS ANIMAS COUNTY
UNTIL 1015 PM MDT...
At 926 PM MDT, Doppler radar was tracking a strong thunderstorm near
Trinchera, or 26 miles east of Trinidad, moving southeast at 20 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Branson and Trinchera.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
LAT...LON 3708 10417 3724 10405 3707 10358 3700 10363
3700 10403
TIME...MOT...LOC 0326Z 300DEG 19KT 3713 10404
HodanishSpecial weather statement, Aug 6, 10:00 PM MDT, 1 hour 49 minutes before
Special Weather Statement National Weather Service Pueblo CO 1000 PM MDT MON AUG 6 2018 COZ084-070415- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft CO- 1000 PM MDT MON AUG 6 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY UNTIL 1015 PM MDT... At 1000 PM MDT, Doppler radar was tracking a strong thunderstorm over Simla, or 24 miles southwest of Limon, moving southeast at 25 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Ramah. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3896 10405 3913 10425 3913 10405 TIME...MOT...LOC 0400Z 327DEG 21KT 3912 10410 Hodanish
Local storm report, Aug 6, 10:20 PM MDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
1020 PM MDT MON AUG 6 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL 13 NE PINON 38.57N 104.44W
08/06/2018 M1.75 INCH EL PASO CO PUBLIC
0408 PM HAIL 10 ENE PUEBLO DEPOT 38.40N 104.18W
08/06/2018 M2.50 INCH PUEBLO CO PUBLIC
HOUSE WINDOWS BROKEN.
0350 PM HAIL 4 SSW COLORADO SPRINGS 38.77N 104.86W
08/06/2018 U2.75 INCH EL PASO CO BROADCAST MEDIA
*** 8 INJ ***
8 PEOPLE TRANSPORTED TO THE HOSPITAL FROM
THE CHEYENNE MOUNTAIN ZOO. TIME AND HAIL
ESTIMATED.
0324 PM HAIL 10 NE PINON 38.54N 104.48W
08/06/2018 M3.00 INCH EL PASO CO PUBLIC
0319 PM HAIL 2 N COLORADO SPRINGS 38.85N 104.82W
08/06/2018 M1.00 INCH EL PASO CO COCORAHS
0257 PM HAIL 2 ESE SECURITY 38.74N 104.70W
08/06/2018 M4.00 INCH EL PASO CO AMATEUR RADIO
0246 PM HAIL 3 NNE FOUNTAIN 38.72N 104.70W
08/06/2018 M1.75 INCH EL PASO CO TRAINED SPOTTER
CORRECTS PREVIOUS HAIL REPORT FROM 3 NNE
FOUNTAIN.
0244 PM HAIL 1 WNW COLORADO SPRINGS 38.83N 104.84W
08/06/2018 M1.00 INCH EL PASO CO TRAINED SPOTTER
0241 PM HAIL 9 SSW PEYTON 38.91N 104.56W
08/06/2018 M1.00 INCH EL PASO CO COCORAHS
0240 PM HAIL 2 E FALCON 38.93N 104.59W
08/06/2018 M1.50 INCH EL PASO CO AMATEUR RADIO
0240 PM HAIL 1 ENE FALCON 38.94N 104.60W
08/06/2018 E1.25 INCH EL PASO CO PUBLIC
HWY 24 AND MERIDIAN.
0238 PM HAIL 4 NNE FALCON 38.98N 104.60W
08/06/2018 M0.75 INCH EL PASO CO TRAINED SPOTTER
0237 PM HAIL 3 N FOUNTAIN 38.71N 104.69W
08/06/2018 M2.50 INCH EL PASO CO COCORAHS
0234 PM HAIL 1 NE SECURITY 38.75N 104.72W
08/06/2018 M2.00 INCH EL PASO CO TRAINED SPOTTER
0232 PM HAIL 1 NE SECURITY 38.75N 104.72W
08/06/2018 M1.00 INCH EL PASO CO TRAINED SPOTTER
0231 PM HAIL 1 NE SECURITY 38.75N 104.73W
08/06/2018 M1.50 INCH EL PASO CO TRAINED SPOTTER
0230 PM HAIL 3 SE MANITOU SPRINGS 38.82N 104.88W
08/06/2018 M1.25 INCH EL PASO CO TRAINED SPOTTER
0230 PM HAIL 2 N SECURITY 38.78N 104.73W
08/06/2018 M1.50 INCH EL PASO CO NWS EMPLOYEE
0220 PM HAIL 3 ENE MANITOU SPRINGS 38.87N 104.86W
08/06/2018 M1.00 INCH EL PASO CO PUBLIC
0220 PM HAIL 3 S COLORADO SPRINGS 38.78N 104.83W
08/06/2018 M2.75 INCH EL PASO CO TRAINED SPOTTER
0219 PM HAIL 3 SE MANITOU SPRINGS 38.82N 104.88W
08/06/2018 M1.00 INCH EL PASO CO TRAINED SPOTTER
0219 PM HAIL 2 SSW COLORADO SPRINGS 38.80N 104.84W
08/06/2018 M1.50 INCH EL PASO CO TRAINED SPOTTER
0219 PM HAIL 3 WSW COLORADO SPRINGS 38.82N 104.88W
08/06/2018 M2.00 INCH EL PASO CO TRAINED SPOTTER
0216 PM HAIL 2 WSW COLORADO SPRINGS 38.82N 104.86W
08/06/2018 M2.50 INCH EL PASO CO TRAINED SPOTTER
0216 PM HAIL 1 ESE COLORADO SPRINGS 38.82N 104.81W
08/06/2018 E1.00 INCH EL PASO CO TRAINED SPOTTER
CORRECTS PREVIOUS HAIL REPORT FROM 1 ESE
COLORADO SPRINGS.
0215 PM HAIL 2 NW COLORADO SPRINGS 38.85N 104.85W
08/06/2018 M1.00 INCH EL PASO CO TRAINED SPOTTER
0215 PM HAIL 2 WSW COLORADO SPRINGS 38.82N 104.86W
08/06/2018 M2.00 INCH EL PASO CO TRAINED SPOTTER
0214 PM HAIL 3 ENE MANITOU SPRINGS 38.87N 104.86W
08/06/2018 E1.00 INCH EL PASO CO TRAINED SPOTTER
0214 PM HAIL 2 NW COLORADO SPRINGS 38.85N 104.85W
08/06/2018 M1.00 INCH EL PASO CO TRAINED SPOTTER
0210 PM HAIL 4 SSW BLACK FOREST 38.96N 104.72W
08/06/2018 M1.00 INCH EL PASO CO TRAINED SPOTTER
0210 PM HAIL 1 ESE MANITOU SPRINGS 38.85N 104.90W
08/06/2018 M0.75 INCH EL PASO CO TRAINED SPOTTER
0130 PM HAIL 3 WNW DIVIDE 38.96N 105.22W
08/06/2018 M1.00 INCH TELLER CO TRAINED SPOTTER
&&Local storm report, Aug 6, 10:21 PM MDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
1021 PM MDT MON AUG 6 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 6 E MODEL 37.34N 104.12W
08/06/2018 E1.00 INCH LAS ANIMAS CO PUBLIC
0645 PM HAIL 8 S FOUNTAIN 38.57N 104.71W
08/06/2018 M1.00 INCH EL PASO CO TRAINED SPOTTER
0633 PM HEAVY RAIN GREEN MOUNTAIN FALLS 38.94N 105.02W
08/06/2018 M0.70 INCH EL PASO CO PUBLIC
AFTERNOON RAINFALL.
0615 PM HEAVY RAIN 3 SSW COLORADO SPRINGS 38.79N 104.85W
08/06/2018 M1.94 INCH EL PASO CO PUBLIC
STORM TOTAL PRECIPITATION.
0600 PM HEAVY RAIN 6 NNW PETERSON AFB 38.90N 104.76W
08/06/2018 M0.58 INCH EL PASO CO PUBLIC
30 MINUTE DURATION.
0559 PM HAIL 12 SSW AVONDALE 38.08N 104.45W
08/06/2018 M1.75 INCH PUEBLO CO PUBLIC
0455 PM HAIL 13 NE PINON 38.57N 104.44W
08/06/2018 M1.75 INCH EL PASO CO PUBLIC
0408 PM HAIL 10 ENE PUEBLO DEPOT 38.40N 104.18W
08/06/2018 M2.50 INCH PUEBLO CO PUBLIC
HOUSE WINDOWS BROKEN.
0350 PM HAIL 4 SSW COLORADO SPRINGS 38.77N 104.86W
08/06/2018 U2.75 INCH EL PASO CO BROADCAST MEDIA
*** 8 INJ ***
8 PEOPLE TRANSPORTED TO THE HOSPITAL FROM
THE CHEYENNE MOUNTAIN ZOO. TIME AND HAIL
ESTIMATED.
0324 PM HAIL 10 NE PINON 38.54N 104.48W
08/06/2018 M3.00 INCH EL PASO CO PUBLIC
0319 PM HAIL 2 N COLORADO SPRINGS 38.85N 104.82W
08/06/2018 M1.00 INCH EL PASO CO COCORAHS
0257 PM HAIL 2 ESE SECURITY 38.74N 104.70W
08/06/2018 M4.00 INCH EL PASO CO AMATEUR RADIO
0246 PM HAIL 3 NNE FOUNTAIN 38.72N 104.70W
08/06/2018 M1.75 INCH EL PASO CO TRAINED SPOTTER
CORRECTS PREVIOUS HAIL REPORT FROM 3 NNE
FOUNTAIN.
0244 PM HAIL 1 WNW COLORADO SPRINGS 38.83N 104.84W
08/06/2018 M1.00 INCH EL PASO CO TRAINED SPOTTER
0241 PM HAIL 9 SSW PEYTON 38.91N 104.56W
08/06/2018 M1.00 INCH EL PASO CO COCORAHS
0240 PM HAIL 2 E FALCON 38.93N 104.59W
08/06/2018 M1.50 INCH EL PASO CO AMATEUR RADIO
0240 PM HAIL 1 ENE FALCON 38.94N 104.60W
08/06/2018 E1.25 INCH EL PASO CO PUBLIC
HWY 24 AND MERIDIAN.
0238 PM HAIL 4 NNE FALCON 38.98N 104.60W
08/06/2018 M0.75 INCH EL PASO CO TRAINED SPOTTER
0237 PM HAIL 3 N FOUNTAIN 38.71N 104.69W
08/06/2018 M2.50 INCH EL PASO CO COCORAHS
0234 PM HAIL 1 NE SECURITY 38.75N 104.72W
08/06/2018 M2.00 INCH EL PASO CO TRAINED SPOTTER
0232 PM HAIL 1 NE SECURITY 38.75N 104.72W
08/06/2018 M1.00 INCH EL PASO CO TRAINED SPOTTER
0231 PM HAIL 1 NE SECURITY 38.75N 104.73W
08/06/2018 M1.50 INCH EL PASO CO TRAINED SPOTTER
0230 PM HAIL 2 N SECURITY 38.78N 104.73W
08/06/2018 M1.50 INCH EL PASO CO NWS EMPLOYEE
0230 PM HAIL 3 SE MANITOU SPRINGS 38.82N 104.88W
08/06/2018 M1.25 INCH EL PASO CO TRAINED SPOTTER
0220 PM HAIL 3 S COLORADO SPRINGS 38.78N 104.83W
08/06/2018 M2.75 INCH EL PASO CO TRAINED SPOTTER
0220 PM HAIL 3 ENE MANITOU SPRINGS 38.87N 104.86W
08/06/2018 M1.00 INCH EL PASO CO PUBLIC
0219 PM HAIL 3 SE MANITOU SPRINGS 38.82N 104.88W
08/06/2018 M1.00 INCH EL PASO CO TRAINED SPOTTER
0219 PM HAIL 2 SSW COLORADO SPRINGS 38.80N 104.84W
08/06/2018 M1.50 INCH EL PASO CO TRAINED SPOTTER
0219 PM HAIL 3 WSW COLORADO SPRINGS 38.82N 104.88W
08/06/2018 M2.00 INCH EL PASO CO TRAINED SPOTTER
0216 PM HAIL 2 WSW COLORADO SPRINGS 38.82N 104.86W
08/06/2018 M2.50 INCH EL PASO CO TRAINED SPOTTER
0216 PM HAIL 1 ESE COLORADO SPRINGS 38.82N 104.81W
08/06/2018 E1.00 INCH EL PASO CO TRAINED SPOTTER
CORRECTS PREVIOUS HAIL REPORT FROM 1 ESE
COLORADO SPRINGS.
0215 PM HAIL 2 WSW COLORADO SPRINGS 38.82N 104.86W
08/06/2018 M2.00 INCH EL PASO CO TRAINED SPOTTER
0215 PM HAIL 2 NW COLORADO SPRINGS 38.85N 104.85W
08/06/2018 M1.00 INCH EL PASO CO TRAINED SPOTTER
0214 PM HAIL 2 NW COLORADO SPRINGS 38.85N 104.85W
08/06/2018 M1.00 INCH EL PASO CO TRAINED SPOTTER
0214 PM HAIL 3 ENE MANITOU SPRINGS 38.87N 104.86W
08/06/2018 E1.00 INCH EL PASO CO TRAINED SPOTTER
0210 PM HAIL 1 ESE MANITOU SPRINGS 38.85N 104.90W
08/06/2018 M0.75 INCH EL PASO CO TRAINED SPOTTER
0210 PM HAIL 4 SSW BLACK FOREST 38.96N 104.72W
08/06/2018 M1.00 INCH EL PASO CO TRAINED SPOTTER
0130 PM HAIL 3 WNW DIVIDE 38.96N 105.22W
08/06/2018 M1.00 INCH TELLER CO TRAINED SPOTTER
&&Special weather statement, Aug 6, 11:23 PM MDT, 26 minutes before
Special Weather Statement National Weather Service Pueblo CO 1123 PM MDT MON AUG 6 2018 COZ094-070615- Eastern Las Animas County CO- 1123 PM MDT MON AUG 6 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS COUNTY UNTIL 1215 AM MDT... At 1122 PM MDT, Doppler radar was tracking a strong thunderstorm 10 miles west of Kim, or 33 miles northeast of Des Moines, moving east at 20 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Kim. LAT...LON 3714 10362 3725 10360 3727 10310 3700 10315 TIME...MOT...LOC 0522Z 278DEG 18KT 3719 10354 Hodanish
Special weather statement, Aug 6, 11:25 PM MDT, 24 minutes before
Special Weather Statement National Weather Service Pueblo CO 1125 PM MDT MON AUG 6 2018 COZ085-086-070600- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO- 1125 PM MDT MON AUG 6 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL EL PASO AND NORTH CENTRAL PUEBLO COUNTIES UNTIL MIDNIGHT MDT... At 1125 PM MDT, Doppler radar was tracking a strong thunderstorm near Pinon, or 16 miles north of Pueblo, moving southeast at 10 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Northwestern Pueblo, Pinon and Pueblo West. LAT...LON 3851 10478 3860 10458 3849 10428 3826 10466 TIME...MOT...LOC 0525Z 329DEG 8KT 3850 10464 Hodanish
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 6:13 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 47 min |
| Aug 6, 6:22 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 41 min |
| Aug 6, 6:28 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero, Pueblo | 47 min |
| Aug 6, 6:59 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 46 min |
| Aug 6, 7:03 PM MDT | Special Weather Statement | PUB | Las Animas | 27 min |
| Aug 6, 7:12 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero | 48 min |
| Aug 6, 7:17 PM MDT | Tornado Warning | PUB | Las Animas | 28 min |
| Aug 6, 7:32 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 28 min |
| Aug 6, 7:46 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 29 min |
| Aug 6, 7:51 PM MDT | Special Weather Statement | PUB | Las Animas | 24 min |
| Aug 6, 8:01 PM MDT | Special Weather Statement | PUB | Las Animas | 29 min |
| Aug 6, 8:07 PM MDT | Special Weather Statement | PUB | Otero | 38 min |
| Aug 6, 8:32 PM MDT | Special Weather Statement | PUB | 43 min | |
| Aug 6, 8:43 PM MDT | Special Weather Statement | PUB | Las Animas | 32 min |
| Aug 6, 8:45 PM MDT | Special Weather Statement | PUB | Otero | 45 min |
| Aug 6, 9:26 PM MDT | Special Weather Statement | PUB | Las Animas | 49 min |
| Aug 6, 10:00 PM MDT | Special Weather Statement | PUB | Elbert | 15 min |
| Aug 6, 10:16 PM MDT | Areal Flood Advisory | PUB | Custer, Pueblo | 3 hr |
| Aug 6, 11:23 PM MDT | Special Weather Statement | PUB | 52 min | |
| Aug 6, 11:25 PM MDT | Special Weather Statement | PUB | Pueblo | 35 min |
| Aug 7, 12:07 AM MDT | Special Weather Statement | PUB | El Paso | 38 min |
| Aug 7, 12:25 AM MDT | Flash Flood Warning | PUB | Pueblo | 2 hr |
| Aug 7, 12:27 AM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 22 min |
| Aug 7, 1:06 AM MDT | Special Weather Statement | PUB | Otero | 84 min |
| Aug 7, 1:46 AM MDT | Special Weather Statement | PUB | Pueblo | 74 min |
| Aug 7, 2:18 AM MDT | Flash Flood Warning | PUB | Baca, Las Animas | 3 hr |
| Aug 7, 3:44 AM MDT | Flash Flood Watch | PUB | Alamosa, Chaffee, Costilla, Custer, El Paso, Fremont and 5 more | 20 hr |
| Aug 7, 2:25 PM MDT | Special Weather Statement | PUB | Teller | 50 min |
| Aug 7, 2:49 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Aug 7, 2:51 PM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| Aug 7, 2:57 PM MDT | Special Weather Statement | PUB | Las Animas | 48 min |
| Aug 7, 3:00 PM MDT | Special Weather Statement | PUB | Huerfano | 45 min |
| Aug 7, 3:05 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 40 min |
| Aug 7, 3:07 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 23 min |
| Aug 7, 3:14 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 31 min |
| Aug 7, 3:43 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 15 min |
| Aug 7, 3:43 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 32 min |
| Aug 7, 3:49 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 26 min |
| Aug 7, 4:07 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 23 min |
| Aug 7, 4:15 PM MDT | Special Weather Statement | PUB | Huerfano | 45 min |
| Aug 7, 4:17 PM MDT | Special Weather Statement | PUB | El Paso | 28 min |
| Aug 7, 4:28 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 47 min |
| Aug 7, 5:08 PM MDT | Areal Flood Advisory | PUB | Las Animas | 112 min |
| Aug 7, 5:46 PM MDT | Severe Thunderstorm Warning | PUB | Custer | 44 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.